# SDR AALA2018071099048

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 52,112 hours, 30,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 DOOR ARMING LEVER GRINDS WHEN OPERATED.  CLEANED & LUBRICATED THE GIRT BAR HOOKS.  OPS CHECKED GOOD IAW AMM 25-62-00.
